# SDR EIAA9627

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Throttle Linkage
- Condition: Loose
- Location: Lt Eng Fcu
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - LEFT ENGINE THROTTLE WOULD NOT RESPOND TO POWER REDUCTION ON DESCENT, PERFORMED ENGINE SECURING CHECKLIST.  FOUND LEFT ENGINE FCU THROTTLE LINKAGE ATTACH BOLT BACKED OUT.  INSPECTED BOLT, NUT AND LINKAGE ATTACH POINT.  NO DEFECTS NOTED.  REATTACHED LINKAGE AND CHECKED CLEARANCE THROUGH FULL THROTTLE MOVEMENT.  PERFORMED ENGINE TRIM.  OPS CHECK GOOD.  RII ACCOMPLISHED.  (M)
